Osaka Journal of Mathematics

Laces: A generalisation of braids

Roger Fenn, Gyo Taek Jin, and Richárd Rimányi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 38, Number 2 (2001), 251-269.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492463

Mathematical Reviews number (MathSciNet)
MR1833619

Zentralblatt MATH identifier
0994.57007

Citation

Fenn, Roger; Jin, Gyo Taek; Rimányi, Richárd. Laces: A generalisation of braids. Osaka J. Math. 38 (2001), no. 2, 251--269. https://projecteuclid.org/euclid.ojm/1153492463


Export citation